# SDR 02FDEA00236

- Difficulty date: April 5, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN SHEAR TIE CRACKED AT BS 990, L29L.  REMOVED AND REPLACED PARTS FOR SHEAR TIE PER SRM 51-10-4 FIG 13.
